# SDR SWAA2021082395929

- Difficulty date: July 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE ON AFT CARGO COMPARTMENT ; 2021-325901 / [01] TOOL USED: DIGITAL CALIPER P/N:500-197-30 S/N:A18229497 DUE DATE 27-JUL-21; [02] REPAIRED CORNER SCUFF PLATE AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.; [03] REPAIRED CORNER SCUFF PLATE AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.
